12 Jul 2011
At the peak of my treatment I was on 60mg a day and I gained weight, water bloating and a big moonface, not to mention the lump on the back of my neck and hairs growing in new places (bad). Once I tapered down to under 10mg a day I started to see all the side effects ease and my moonface was gone by the time I was at 5mg. The podgy water filled middle I had also eased away but it took a little longer. Everyone is different but one thing that seems to be common is that once you get onto low doses or off the drugs then you will start to see the bloasting etc ease.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
.I have been on the drug for 13 months and I have elected not to continue the drug. How long before I see normal body functions return. (specifically ...
2 answers • 2 Jan 2010
I took Cogentin for 4 months and it caused awful water weight gain and water toxicity due to Urinary Retention. I was advised to stop taking it ...
1 answer • 25 Jul 2011
I have been on a 3 week weaning dose of prednisone. I swear I've had a 10 lb weight gain, mostly fluid. Please help.
1 answer • 9 Jul 2012
I had a sever allergic reaction am wondering if prednisone will cause weight gain using for 2weeks or is it just water retention??
2 answers • 27 Apr 2014
I was put on 40 mg of prednisone tapering 10 mg every 7 days. Now I am on 5 mg previously ordered by my ortho doctor. The 40 mg dose evidently caused ...
0 answers • 1 Apr 2015